JMI cover

Journal of Mathematical Inequalities

Volume: 7

Year: 2013


Issue: 1 (March, 2013)
Article number / DOI Authors / Title Pages Abstract Article
07-01 R. Sharma, A. Thakur: More inequalities for positive linear maps 1–9 View View
07-02 S. Abramovich, G. Farid, J. Pečarić: More about Jensen's inequality and Cauchy's means for superquadratic functions 11–14 View View
07-03 D. M. Bătineţu-Giurgiu, Neculai Stanciu: Some geometric inequalities of Radon – Mitrinović 25–32 View View
07-04 Guo Feng, Yuan Feng: Direct and inverse strong-type inequalities for Jackson-Matsuoka polynomials on the sphere 33–41 View View
07-05 Khuram Ali Khan, Josip Pečarić: Mixed symmetric means related to the classical Jensen's Inequality 43–62 View View
07-06 Flavia Corina Mitroi, Nicuşor Minculete: Mathematical inequalities for biparametric extended information measures 63–71 View View
07-07 M. Adil Khan, Sadia Khalid, J. Pečarić: Refinements of some majorization type inequalities 73–92 View View
07-08 Takayuki Furuta: Operator monotone functions, A >B > 0 and logA > logB 93–96 View View
07-09 Changsen Yang, Haiying Li: An inequality on Jordan-von Neumann constant and James constant on Zp,q space 97–102 View View
07-10 Yingxiong Xiao: Landau type inequalities for Banach space valued functions 103–114 View View
07-11 Kanit Mukdasai, Piyapong Niamsup: Stabilizability for nonlinear difference controls systems with multiple delays 115–128 View View
07-12 Zhanfei Zuo: Some fixed point property for multivalued nonexpansive mappings in Banach spaces 129–137 View View
07-13 M. Andrić, J. Pečarić, I. Perić: A multiple Opial type inequality for the Riemann-Liouville fractional derivatives 139–150 View View
Issue: 2 (June, 2013)
Article number / DOI Authors / Title Pages Abstract Article
07-14 D. Ş. Marinescu, M. Monea, M. Opincariu, M. Stroe: A unitary approach to some classical inequalities 151–159 View View
07-15 Yu-Ming Chu, Miao-Kun Wang, Xiao-Yan Ma: Sharp bounds for Toader mean in terms of contraharmonic mean with applications 161–166 View View
07-16 Sadegh Nazardonyavi, Semyon Yakubovich: Another proof of Spira's inequality and its application to the Riemann hypothesis 167–174 View View
07-17 Mohammad Sal Moslehian, Jun Ichi Fujii: Operator inequalities related to weak 2-positivity 175–182 View View
07-18 Shi-Chang Shi, Yu-Dong Wu: The best constant in a geometric inequality relating medians, inradius and circumradius in a triangle 183–194 View View
07-19 Asif R. Khan, Josip Pečarić, Sanja Varošanec: Popoviciu type characterization of positivity of sums and integrals for convex functions of higher order 195–212 View View
07-20 Jiajin Wen, Chaobang Gao, Wan-lan Wang: Inequalities of J-P-S-F type 213–225 View View
07-21 Saad Ihsan Butt, Josip Pečarić, Atiq Ur Rehman: Non-symmetric Stolarsky means 227–237 View View
07-22 S. D. Purohit, R. K. Raina: Chebyshev type inequalities for the Saigo fractional integrals and their q-analogues 239–249 View View
07-23 József Sándor: New refinements of two inequalities for means 251–254 View View
07-24 Zheng Liu: On generalizations of some classical integral inequalities 255–269 View View
07-25 Sadulla Z. Jafarov: Approximation of conjugate functions by trigonometric polynomials in weighted Orlicz spaces 271–281 View View
07-26 Feixiang Chen: A note on matrix versions of Kantorovich-type inequality 283–288 View View
07-27 Aizhen Wang, Bicheng Yang: A Hilbert-type integral inequality in the whole plane with the homogeneous kernel 289–298 View View
Issue: 3 (September, 2013)
Article number / DOI Authors / Title Pages Abstract Article
07-28 Rabia Bibi, Martin J. Bohner, Josip Pečarić, Sanja Varošanec: Minkowski and Beckenbach-Dresher inequalities and functionals on time scales 299–312 View View
07-29 Asif R. Khan, Josip Pečarić, Mirna Rodić Lipanović: $\mathbf{n}$-exponential convexity for Jensen-type inequalities 313–335 View View
07-30 Yue Hu, Yanhui Wang, Yueshan Wang: The weighted estimate for the commutator of the generalized fractional integral 337–347 View View
07-31 Yu-Ming Chu, Miao-Kun Wang, Ye-Fang Qiu, Xiao-Yan Ma: Sharp two parameter bounds for the logarithmic mean and the arithmetic-geometric mean of Gauss 349–355 View View
07-32 Chaobang Gao, Jiajin Wen: A dimensionality reduction principle on the optimization of function 357–375 View View
07-33 He Leping, Gao Mingzhe: A Hilbert integral inequality with Hurwitz zeta function 377–387 View View
07-34 Limin Zou: Inequalities related to Heinz and Heron means 389–397 View View
07-35 Edward Neuman: A one-parameter family of bivariate means 399–412 View View
07-36 Edward Neuman: Sharp inequalities involving Neuman-Sándor and logarithmic means 413–419 View View
07-37 József Sándor: On certain inequalities for hyperbolic and trigonometric functions 421–425 View View
07-38 Waleed Al-Rawashdeh, Sivaram K. Narayan: Difference of composition operators on Hardy space 427–444 View View
07-39 Abdul Aziz, N. A. Rather: Bounds for the zeros of a class of lacunary-type polynomials 445–452 View View
07-40 Bapurao C. Dhage: Differential inequalities for hybrid fractional differential equations 453–459 View View
07-41 Chen Cheng, Jingshi Xu: Geometric properties of Banach space valued Bochner-Lebesgue spaces with variable exponent 461–475 View View
07-42 Zhiqun Xue: The equivalence of convergence theorems of Ishikawa-Mann iterations with errors for -contractive mappings in uniformly smooth Banach spaces 477–485 View View
07-43 Jamal Rooin: On a Ky Fan type inequality due to H.\ Alzer 487–493 View View
07-44 Lingling Wan, Run Xu: Some generalized integral inequalities and their applications 495–511 View View
07-45 Takahiko Nakazi: Norm inequality of AP+BQ for selfadjoint projections P and Q with PQ=0 513–516 View View
07-46 Masatoshi Fujii, Hongliang Zuo, Nan Cheng: Generalization on Kantorovich inequality 517–522 View View
07-47 Qingbo Wang: Some Nesbitt type inequalities with applications for the Zeta functions 523–527 View View
07-48 Guanghui Cheng, Xi Rao: Some inequalities for the spectral radius of the Hadamard product of two nonnegative matrices 529–534 View View
07-49 Georgia Irina Oros: New results related to the convexity of the Bernardi integral operator 535–541 View View
07-50 Ryotaro Tanaka, Kichi-Suke Saito, Naoto Komuro: Another approach to Beckner's inequality 543–549 View View
Issue: 4 (December, 2013)
Article number / DOI Authors / Title Pages Abstract Article
07-51 Zheng Liu: A variant of Chebyshev inequality with applications 551–561 View View
07-52 Zheng Jie Sun, Ling Zhu: Simple proofs of the Cusa-Huygens-type and Becker-Stark-type inequalities 563–567 View View
07-53 Chao-Ping Chen, József Sándor: Inequality chains related to trigonometric and hyperbolic functions and inverse trigonometric and hyperbolic functions 569–575 View View
07-54 Zhaojun Wu, Yuxian Chen: Milloux inequality of meromorphic function in annuli 577–586 View View
07-55 S. I. Kalmykov, M. A. Pervukhin: On some bounds for real parts of the critical points of polynomials 587–592 View View
07-56 Weifeng Xia, Yuming Chu: Optimal inequalities between Neuman-Sándor, centroidal and harmonic means 593–600 View View
07-57 Zhen-Hang Yang: Refinements of a two-sided inequality for trigonometric functions 601–615 View View
07-58 Rozarija Jakšić, Josip Pečarić: New converses of the Jessen and Lah-Ribarič inequalities II 617–645 View View
07-59 Bo-Yong Lian: Rate of approximation of bounded variation functions by the Bézier variant of Chlodowsky operators 647–657 View View
07-60 Yuming Chu, Baoyu Liu, Miaokun Wang: Refinements of bounds for the first and second Seiffert means 659–668 View View
07-61 Youjiang Lin, Gangsong Leng: The Steiner symmetrization of log-concave functions and its applications 669–677 View View
07-62 Neven Elezović, Long Lin, Lenka Vukšić: Inequalities and asymptotic expansions of the Wallis sequence and the sum of the Wallis ratio 679–695 View View
07-63 Igor Ž. Milovanović, Emina I. Milovanović, Tatjana Z. Mirković: Remark on Ozeki inequality for convex polygons 697–699 View View
07-64 Jing-Feng Tian, Xi-Mei Hu: Refinements of generalized Hölder's inequality 701–710 View View
07-65 Zhen-Hang Yang: Estimates for Neuman-Sándor mean by power means and their relative errors 711–726 View View
07-66 Xiaohui Fu, Chuanjiang He: On some inequalities for unitarily invariant norms 727–737 View View
07-67 Sajid Iqbal, Kristina Krulić Himmelreich, Josip Pečarić, Dora Pokaz: n-Exponential Convexity of Hardy-type and Boas-type functionals 739–750 View View
07-68 Ying-Qing Song, Wei-Dong Jiang, Yu-Ming Chu, Dan-Dan Yan: Optimal bounds for Toader mean in terms of arithmetic and contraharmonic means 751–757 View View
07-69 Hong-Yan Xu, Jin Tu, Cai-Feng Yi: The applications on some inequalities of the composition of entire functions 759–772 View View
07-70 Yu Miao, Li Ge, Ang Peng: Bounds for the weighted Gini mean difference of an empirical distribution 773–783 View View
07-71 Yanbo Ren: Good λ-inequalities and rearrangement inequalities for vector-valued martingales 785–792 View View